An upper bound on the number of F-jumping coefficients of a principal ideal

Mordechai Katzman, Gennady Lyubeznik, Wenliang Zhang

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We prove a result relating the Jacobian ideal and the generalized test ideal associated to a principal ideal in R = k[x1,..., xn] with [k: kp] < ∞ or in R = k[[x1,..., xn]] with an arbitrary field k of characteristic p > 0. As a consequence of this result, we establish an upper bound on the number of F-jumping coefficients of a principal ideal with an isolated singularity.

Original languageEnglish (US)
Pages (from-to)4193-4197
Number of pages5
JournalProceedings of the American Mathematical Society
Volume139
Issue number12
DOIs
StatePublished - Dec 2011

Keywords

  • F-jumping coefficient
  • Jacobian ideal
  • Test ideal

Fingerprint Dive into the research topics of 'An upper bound on the number of F-jumping coefficients of a principal ideal'. Together they form a unique fingerprint.

Cite this